# SDR 99ZZZM790

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12003857001
- Condition: Cracked
- Location: Right Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND LEFT AND RIGHT NACELLE NR 1 FRAMES CRACKED.  REMOVED AND REPLACED LEFT AND RIGHT ENGINE NACELLE NR 1 FRAMES IAW SRM 51-25-00 AND 54-10-04.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
